# SDR WX0A2023102331872

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 33,126 hours, 21,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: WX3599
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MEGAPHONE IS INOPERATIVE. / REMOVED AND REPLACED FWD MEGAPHONE PER LOPA"
